RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 272–285 (Mi msb3209)  

This article is cited in 6 scientific papers (total in 7 papers)

Rearrangements of function series

E. M. Nikishin


Abstract: In this article we solve a problem of Banach on rearrangements of series of functions.
Bibliography: 7 titles.

Full text: PDF file (1043 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 267–280

Bibliographic databases:

UDC: 517.52
MSC: 40A05
Received: 26.06.1970

Citation: E. M. Nikishin, “Rearrangements of function series”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 272–285; Math. USSR-Sb., 14:2 (1971), 267–280

Citation in format AMSBIB
\Bibitem{Nik71}
\by E.~M.~Nikishin
\paper Rearrangements of function series
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 272--285
\mathnet{http://mi.mathnet.ru/msb3209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284742}
\zmath{https://zbmath.org/?q=an:0217.13501}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 267--280
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002617}


Linking options:
  • http://mi.mathnet.ru/eng/msb3209
  • http://mi.mathnet.ru/eng/msb/v127/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Pecherskii, “A theorem on projections of rearranged series with terms in $L_p$”, Math. USSR-Izv., 11:1 (1977), 193–204  mathnet  crossref  mathscinet  zmath
    2. S. A. Chobanyan, “Convergence of Bernoulli Series and the Set of Sums of a Conditionally Convergent Series of Functions”, Theory Probab Appl, 28:2 (1984), 442  mathnet  crossref  mathscinet  zmath  isi
    3. Chobanian S., “The Structure of a Set of Sums of the Conditionally Convergent Series in Banach-Spaces”, 278, no. 3, 1984, 556–559  isi
    4. S. A. Chobanyan, “Structure of the set of sums of a conditionally convergent series in a normed space”, Math. USSR-Sb., 56:1 (1987), 49–62  mathnet  crossref  mathscinet  zmath
    5. V. M. Kadets, “A Problem of S. Banach (Problem 106 from the “Scottish Book”)”, Funct. Anal. Appl., 20:4 (1986), 317–319  mathnet  crossref  mathscinet  zmath  isi
    6. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. M. Kadets, “Sum regions of weakly convergent series”, Funct. Anal. Appl., 23:2 (1989), 133–135  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:227
    Full text:107
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020